STAFF BOARD
Article
CHAIRMAN
Maruxa Hernández Corredoira
EDITOR IN CHIEF
Manuela Velázquez Prieto
Tomás Casasín Edo
MARKETING MANAGER
EDITORIAL BOARD
María B. Badía Tahull
Lluís Campins Bernadas
Juan Carlos Juárez Giménez
Carles Quiñones Ribas
Volume 23 - Issue 4, October-December 2021
SPECIAL ARTICLES
SYSTEMIC IMMUNOMODULATING THERAPIES FOR STEVENS-JOHNSON SYNDROME AND TOXIC EPIDERMAL NECROLYSIS IN A COVID-19 PATIENT. A CASE REPORT
GANFORNINA ANDRADES ANA, RODRÍGUEZ MATEOS MARÍA EUGENIA, SEISDEDOS ELCUAZ ROSA


Stevens-Johnson syndrome and toxic epidermal necrolysis are rare serious disorders that affect the skin and mucous membranes. These reactions are most commonly caused by drugs and, rarely, infections. While discontinuing the offending drug and supportive care are primordial, there are no consensus treatment
guidelines on the optimal use of systemic immunomodulatory agents. Here, we report a case of a 57-year-old woman, who had recently recovered from COVID-19 infection, with Stevens-Johnson syndrome/toxic epidermal
necrolysis overlap most likely triggered by dorzolamide eye drops. The patient was successfully treated with a single subcutaneous dose of etanercept combined with oral cyclosporine, corticosteroids and intravenous immunoglobulins. The progression of skin lesions ceased after administration of etanercept. In addition, a significant clinical improvement was observed a few days after treatment with immunoglobulins, without complications or important side effects.

CORTICOSTEROIDS – COVID -19 – CYCLOSPORINE – DORZOLAMIDE – ETANERCEPT –
IMMUNOGLOBULINS – STEVENS-JOHNSON SYNDROME – TOXIC EPIDERMAL NECROLYSIS



Fill out the form below to buy this article

Name and surname:

DNI/NIF ID/VAT IDENTIFICATION No.:

Contact Email:

Phone:

Address:

Zip code:

City:

Province:

Country:

*I have read and accept the privacy policy
Price : 33,88